# SDR RU3A20181204049

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 14,703 hours, 7,886 cycles
- Propeller: Hartzl HCB4M
- System (JASC): 6140 · Propeller Indication System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Prop Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROP PITCH ANNUNCIATOR ILLUMINATED IN FLIGHT.  THE PROBLEM WAS SOLVED BY ADJUSTING THE PROXIMITY SWITCH. NO FURTHER ACTION REQUIRED.
